# SDR ASOA2013080508827

- Difficulty date: July 17, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 35,922 hours, 31,582 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE ADF ANTENNA CUTOUT HAS FRETTING DAMAGE AROUND CIRCUMFERENCE AND SCREW HOLES APPROX 6" L X .125 W X .005 AT WORST LOCATION.   REPAIRED IAW BSC EO CL600-2B19-53-I00360, REV A.
